Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Suffering from eye lid heaviness and allergic conjunctivitis. Is it safe to take montair 10?

User rating for this question
Very Good
Answered by

Practicing since : 1977
Answered : 1039 Questions
my wife is suffering from eye lid heaviness (occasional ptosis) and she is also allergic conjunctivitis (since last six months). the problem of ptosis is not continuous basis frequency is once in a week but for 20-30 second and due to this she is also complaining double vision (occasional diplopia) but for that period (20-30 sec) and now we are observing that frequency of this is increasing . some 25 days back we have carried out EMG/NC study and found normal. It may pls be noted that she had ptosis and occasional ptosis & diplopia after having the allergic conjunctivitis.
she is taking montair 10 once in a day for her allergic problem since last 20 days for allergic and use fresh tear drop and tobrasone eye drop due to irritation in eyes.
what further step we have to take for ptosis problem. is this is a side effects of montair as after this frequency is increased.
Posted Sun, 25 Nov 2012 in Asthma and Allergy
Answered by Dr. N. K. Misra 9 hours later

Thankx for sending your query to WWW.WWWW.WW
Allergic conjunctivitis does not lead to ptosis and diplopia, because allergy is superficial and ptosis and diplopia occur due to nerve involvement. We have to come to a diagnosis for your wife for the reason of ptosis and diplopia.

Montair though rarely causes muscle cramps and muscle ache but is that the reason for diplopia and ptosis in your wife is to be accertained.

One way to accertain is to stop Montair for a few days under your phycians guidance and continue with local drops.

Further some neuro-opthalmological checkup to rule out any cause of ptosis and diplopia is required.And you should XXXXXXX a nero-ophthalmologist soon.

Kindly do get back to us if you have further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor